# SDR AALA201902019004

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 55,224 hours, 22,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR LODGED IN THE DOORWAY WHEN IT WAS OPENED. SLIDE PACK FELL FROM THE COVER BUT DID NOT INFLATE.  MAINTENANCE REPLACED THE SLIDE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
